MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number G156
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Read Input Signal (1581); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the health care professional (hcp) called for assistance programming this cardiac resynchronization therapy defibrillator (crt-d) and the right ventricular (rv) lead into magnetic resonance imaging (mri) protection mode.Technical services (ts) evaluated this crt-d for programming but didn't program into mri protection mode due to low out of range shock lead impedance measurements of one ohm.Ts recommended evaluating the rv lead and discussed that proceeding with an mri would be non-conditional due to the low shock lead impedance measurement.This crt-d remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information added to b5.
 
Event or Problem Description
It was reported that the health care professional (hcp) called for assistance programming this cardiac resynchronization therapy defibrillator (crt-d) and the right ventricular (rv) lead into magnetic resonance imaging (mri) protection mode.Technical services (ts) evaluated this crt-d for programming but didn't program into mri protection mode due to low out of range shock lead impedance measurements of one ohm.Ts recommended evaluating the rv lead and discussed that proceeding with an mri would be non-conditional due to the low shock lead impedance measurement.This crt-d remains in service.No additional adverse patient effects were reported.Additional information was received.Ts reviewed device data and found the shock lead impedance has been 0, 8, 11, and 18 ohms.Ts discussed this did not look like normal interference and suspected a possible short.Ts recommended the patient receive a commanded 41j shock test.
 
Event or Problem Description
It was reported that the health care professional (hcp) called for assistance programming this cardiac resynchronization therapy defibrillator (crt-d) and the right ventricular (rv) lead into magnetic resonance imaging (mri) protection mode.Technical services (ts) evaluated this crt-d for programming but didn't program into mri protection mode due to low out of range shock lead impedance measurements of one ohm.Ts recommended evaluating the rv lead and discussed that proceeding with an mri would be non-conditional due to the low shock lead impedance measurement.This crt-d remains in service.No additional adverse patient effects were reported.Additional information was received.Ts reviewed device data and found the shock lead impedance has been 0, 8, 11, and 18 ohms.Ts discussed this did not look like normal interference and suspected a possible short.Ts recommended the patient receive a commanded 41j shock test.Additional information was received.The rv lead exhibited low amplitudes and noise was suspected.Ts discussed planning a commanded shock to assess lead integrity.
 
Additional Manufacturer Narrative
Additional information added to b5.B1, b2, h1, f10 and h6 updated.
 
Event or Problem Description
It was reported that the health care professional (hcp) called for assistance programming this cardiac resynchronization therapy defibrillator (crt-d) and the right ventricular (rv) lead into magnetic resonance imaging (mri) protection mode.Technical services (ts) evaluated this crt-d for programming but didn't program into mri protection mode due to low out of range shock lead impedance measurements of one ohm.Ts recommended evaluating the rv lead and discussed that proceeding with an mri would be non-conditional due to the low shock lead impedance measurement.This crt-d remains in service.No additional adverse patient effects were reported.Additional information was received.Ts reviewed device data and found the shock lead impedance has been 0, 8, 11, and 18 ohms.Ts discussed this did not look like normal interference and suspected a possible short.Ts recommended the patient receive a commanded 41j shock test.Additional information was received.The rv lead exhibited low amplitudes and noise was suspected.Ts discussed planning a commanded shock to assess lead integrity.Additional information was received.A defibrillation threshold (dft) test was performed and was successful.The physician planned to monitor the patient.No additional adverse patient effects were reported.

Brand Name
DYNAGEN? X4 CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23918174
Report Number2124215-2025-93586
Device Sequence Number9147845
Product Code NIK
UDI-Device Identifier00802526534669
UDI-Public(01)00802526534669(17)190721
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/21/2019
Device Model NumberG156
Device Catalogue NumberG156
Device Lot Number377508
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer03/30/2026
04/10/2026
05/05/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date04/02/2026
04/16/2026
05/08/2026
Date Device Manufactured08/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale